# SDR UIEA201000120

- Difficulty date: May 11, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 43,355 hours, 6,630 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4457A189 WINGS - LT INBD & OTBD FORE FLAP AND OTBD AFT FLAPS.  NUMEROUS AREAS OF DAMAGE/DELAMINATION.  ACCOMPLISH REPAIR TO THE LT OTBD FORE FLAP, L/E MID SECTION DELAMINATION (3 AREAS) IAW THE SR 57-53-01 FIG 201, RPR 1 TABLE 1 AND SRM 51-70-07 ( REF FIG 1).  ACCOMPLISHED REPAIR TO THE LT OTBD AFT FLAP, L/E MID SECTION DAMAGE IAW THE SRM 57-53-01, FIG 201, REPAIR 1 TABLE 1 AND THE SRM 51-70-07 (REF FIG 2).  ACC REP TO THE LT OTBD FORE FLAP L/E OTBD DELAMINATION IN ACC WITH THE SRM 57-53-01, FIG 201, RPR 1 TABLE AND SRM 51-70-07, FIG 5. (REF FIG 3)ACC REPAIR TO THE LT INBD FORE FLAP, L/E MID SECTION AREA OF DELAMINATION IAW THE SRM 57-53-01, FIG 201, RPR 1 TABLE 1 AND THE SRM 51-70-07. FIG 5 (REF FIG 4)ACC REP TO THE LT INBD FORE FLAP L/E OTBD SECTION IAW SRM 57-53-01 FIG 201, SRM 51-70-07 (REF FIG 5).  RESTORE ACFT TO A SERVICEABLE CONFIG.
